# SDR 96ZZZM392

- Difficulty date: March 9, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N705DH
- Make and model: Boeing 727-22C
- Aircraft serial: 19191
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor
- Condition: Corroded
- Location: Aft Lav
- Part time: 53,881 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK, MANY SPOTS OF HEAVY CORROSION ON SUB FLOOR AROUND RIGHT AFT LAV DRAIN FITTING.  CUT OUT CORRODED AREA, CLEANED AREA, ALODINED AND PRIMED PER SRM 51-10-2.  FABRICATED DOUBLER 2024-T3 .063 29 INCHES BY 13.5 INCHES AND INSTALLED PER SRM 51-40-2.  REPLACED SEAT TRACK 36 INCHES PER SRM 51-10-1 PAR 4, SEALED WITH PRC PER SRM 51-20-4.  (M)
